×

zbMATH — the first resource for mathematics

The space of bounded analytic functions on a region. (English) Zbl 0152.13202

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] L. AHLFORS and L. SARIO, Riemann surfaces, Princeton (1960). · Zbl 0196.33801
[2] S. BANACH, Théorie des opérations linéaires, Warszawa-Lwow (1932). · JFM 58.0420.01
[3] A. BEURLING, On two problems concerning linear transformations in Hilbert space, Acta Math., 81 (1949), 239-255. · Zbl 0033.37701
[4] L. BROWN, A. L. SHIELDS and K. ZELLER, On absolutely convergent exponential sums, Trans. Amer. Math. Soc., 96 (1960), 162-183. · Zbl 0096.05103
[5] R. C. BUCK, Algebraic properties of classes of analytic functions, Seminars on Analytic Functions, vol. II, Princeton (1957), 175-188. · Zbl 0196.43603
[6] L. CARLESON, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. · Zbl 0112.29702
[7] L. CARLESON, On bounded analytic functions and closure problems, Ark. Mat. 2 (1952), 283-291. · Zbl 0047.35301
[8] H. CARTAN, Elementary theory of analytic functions of one or several complex variables, Paris (1963). · Zbl 0121.30501
[9] N. DUNFORD and J. SCHWARTZ, Linear operators, Part I, New York (1958). · Zbl 0084.10402
[10] V. P. HAVIN, On the space of bounded regular functions, Sibirsk. Mat. Z., 2 (1961), 622-638 (See also the abstract, under the same title, Dokl. Adak. Nauk SSSR, 131 (1960), 40-43, translated in Soviet Math., 1 (1960), 202-204). · Zbl 0174.12003
[11] O. HELMER, Divisibility properties of integral functions, Duke Math. J., 6 (1940), 38-47. · JFM 66.0105.02
[12] H. HELSON, Lectures on invariant subspaces, New York (1964). · Zbl 0119.11303
[13] E. HILLE and R. S. PHILLIPS, Functional analysis and semigroups, Amer. Math. Soc. Colloquium Publications, 31 (1957). · Zbl 0078.10004
[14] K. HOFFMAN, Banach spaces of analytic functions, Englewood Cliffs (1962). · Zbl 0117.34001
[15] J. L. KELLEY, General topology, New York (1955). · Zbl 0066.16604
[16] J. L. KELLEY, I. NAMIOKA et al., Linear topological spaces, Princeton (1963). · Zbl 0115.09902
[17] K. DE LEEUW and W. RUDIN, Extreme points and extremum problems in H1, Pacific J. Math., 8 (1958), 467-485. · Zbl 0084.27503
[18] E. MICHAEL, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc., 11 (1952). · Zbl 0047.35502
[19] W. W. ROGOSINSKI and H. S. SHAPIRO, On certain extremum problems for analytic functions, Acta. Math., 90 (1953), 287-318. · Zbl 0051.05604
[20] L. A. RUBEL and A. L. SHIELDS, Bounded approximation by polynomials, Acta Math., 112 (1964), 145-162. · Zbl 0136.37404
[21] L. A. RUBEL and A. L. SHIELDS, Weak topologies on the bounded holomorphic functions, Bull. Amer. Math. Soc. (1965). · Zbl 0135.16903
[22] W. RUDIN, Essential boundary points, Bull. Amer. Math. Soc. 70 (1964), 321-324. · Zbl 0133.03605
[23] A. E. TAYLOR, Banach spaces of functions analytic in the unit circle II, Studia Math., 12 (1951), 25-50. · Zbl 0042.35703
[24] J. WOLFF, Sur LES séries σ ak/z — αk, C. R. Acad. Sci. Paris, 173 (1921), 1057-1058, 1327-1328. · JFM 48.0320.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.